# SDR 2007UALA01750

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN UNDER DORSAL FIN RT SIDE HAS WORN AREAS FROM BS 908 TO 967.  [06-26-07]  MAJOR REPAIR: REMOVED DAMAGE. INSTALLED DOUBLER, TRIPLER AND TEAR STRAP. REFERENCE AAR EA REV IR I070361.
